# SDR SWIA200414195

- Difficulty date: November 18, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 25,725 hours, 21,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PIT; CARGO DOOR ENTRY LANDING PLATE HAS CORROSION AROUND A/NUT LOCATIONS, UPPER AND LOWER SURFACES AT FS 574.0 TO 621.0 LBL 42, ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED IAW CRJ SRM 53-61-23 & 53-00-00.
